Homoclinic orbits for the coupled Schrödinger-Boussinesq equation and coupled higgs equation

Xing Biao Hu*, Bo Ling Guo, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

48 Citations (Scopus)
Original languageEnglish
Pages (from-to)189-190
Number of pages2
JournalJournal of the Physical Society of Japan
Issue number1
Publication statusPublished - Jan 2003

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Coupled higgs equation
  • Coupled Schrödinger-Boussinesq equation
  • Hirota's method
  • Homoclinic orbits

Cite this